RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Neubert, T

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:13
Abstract pages:92
Full texts:6
References:23
E-mail:

http://www.mathnet.ru/eng/person118648
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2016
1. L. P. Babich, E. I. Bochkov, I. M. Kutsyk, T. Neubert, “Numerical simulation of positive streamer development in thundercloud field enhanced near raindrops”, Pis'ma v Zh. Èksper. Teoret. Fiz., 103:7 (2016),  510–515  mathnet  elib; JETP Letters, 103:7 (2016), 449–454  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020